Medication wearing off

Over the last week i have noticed thst my medication is wearing off around two hours before next dose is due. I am not scheduled to see neurologist for six weeks should i be concerned?? Thanks Chris

Welcome Chris. I have my Neurologist’s email address if anything pops up between appointments. Are you able to flag this with the reception desk at your Neurology clinic to see what they say? Or you might like to contact one of the Parkinson’s Nurses through your state Parkinson’s office on 1800 644 189. Also interested to hear what others experiences are :blush:

Hi there. It is great you’ve noticed this. Are you on rasagaline or similar as well as levodopa/madopar?

It would be great if you can make an appointment with your Neuro if you can. It took me over six months to see mine so I went back through the movement disorders clinic to get my meds in place.

Good luck

I am on stelevo, azilect and neupro patches.
I have spoken to the practice nurse yesterday who is going to speak to my doctor. Apot eaely September. Thanks

Thanks Tom
Im having a review with my neurologist this week.